Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Itchy vaginal lips, Pap test shows Bacteria vaginosis. Taking pills, no relief. Is itchiness due to wax used?

On AuGust 23rd 2012 I received a Brazilian Wax and ever since, my vaginal lips have been itchy. could it be from that or something else? I went for a pap test and full physical and my doctor said everything was ok excepot I had BV (Bacteria Vaginosis) and prescribed me pills were i have taken but am still really intchy and even have fishy smelling discharge , which is embarasssing and avery annoying for thee never is usually anything wrong with my vaginal area.....
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for the query,

You are suffering from recurrent bacterial vaginosis.

Bacterial vaginosis occurs when an overgrowth of bacteria normally present in the vagina upsets the natural balance of "good" and harmful bacteria that live in the vagina.

Diagnosis is by swab test and "whiff test" .

Treatment strategies include:
Antibiotics - taken either orally or vaginally until they are gone
Lifestyle changes - including changes in diet, abstinence from sexual activity until healed, vitamin supplements, and avoiding douches and antiseptic bath products
If symptoms reappear, your doctor may prescribe extended antibiotic treatment in addition to other therapies.

Hope this helps,

Dr Nilofer
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor